Malmö University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Temporal logic of surjective bounded morphisms between finite linear processes
Department of Mathematical logic, Razmadze Mathematical Institute, Tbilisi, Georgia.
Department of Mathematical logic, Razmadze Mathematical Institute, Tbilisi, Georgia.
Malmö University, Faculty of Technology and Society (TS), Department of Computer Science and Media Technology (DVMT).
Faculty of Exact and Natural Sciences, Tbilisi State University, Tbilisi, Georgia.
Show others and affiliations
2024 (English)In: Journal of Applied Non-Classical Logics, ISSN 1166-3081, E-ISSN 1958-5780, Vol. 34, no 1, p. 1-30Article in journal (Refereed) Published
Abstract [en]

In this paper, we study temporal logic for finite linear structures and surjective bounded morphisms between them. We give a characterisation of such structures by modal formulas and show that every pair of linear structures with a bounded morphism between them can be uniquely characterised by a temporal formula up to an isomorphism. As the main result, we prove Kripke completeness of the logic with respect to the class of finite linear structures with bounded morphisms between them. 

Place, publisher, year, edition, pages
Taylor & Francis, 2024. Vol. 34, no 1, p. 1-30
Keywords [en]
Temporal logic, modal definability, Kripke completeness
National Category
Geometry
Identifiers
URN: urn:nbn:se:mau:diva-64269DOI: 10.1080/11663081.2023.2269432Scopus ID: 2-s2.0-85174929514OAI: oai:DiVA.org:mau-64269DiVA, id: diva2:1818796
Available from: 2023-12-12 Created: 2023-12-12 Last updated: 2024-03-28Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records

Mihailescu, Radu-Casian

Search in DiVA

By author/editor
Mihailescu, Radu-CasianUridia, Levan
By organisation
Department of Computer Science and Media Technology (DVMT)
In the same journal
Journal of Applied Non-Classical Logics
Geometry

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 37 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf